Analytical solutions of the fractional (3+1)-dimensional Boiti-Leon-Manna-Pempinelli equation

Document Type : Research Paper


1 Nevsehir Hacı Bektas Veli University, Department of Mathematics, Nevsehir, Turkey.

2 Ondokuz Mayıs University, Department of Mathematics, Atakum, Samsun, Turkey.


This paper addresses the (3+1)-dimensional Boiti-Leon-Manna-Pempinelli equation with fractional derivative definition. Initially, conformable derivative definitions and their features are presented. Then, by submitting exp({φ())-expansion, generalized (G′=G)-expansion, and Modified Kudryashov methods, exact solutions of this equation are generated. The 3D, contour, and 2D surfaces, as well as the related contour plot surfaces of some acquired data, are used to draw the physical aspect of the obtained findings. The physical meaning of the geometrical structures for some of these solutions is discussed. For the observation of the physical activities of the problem, achieved exact solutions are vital. The acquired results can help to demonstrate the physical application of the investigated models and other nonlinear physical models found in mathematical physics. Therefore, it would appear that these approaches might yield noteworthy results in producing the exact solutions to fractional differential equations in a wide range.


  • [1] M. Ali Akbar and Hj Mohd Ali Norhashidah, Solitary wave solutions of the fourth order Boussinesq equation through the exp (-ϕ(η))-expansion method, SpringerPlus, (2014), 1–6.
  • [2] L. Akinyemi, M. Senol, and O. S. Iyiola, Exact solutions of the generalized multidimensional mathematical physics models via sub-equation method, Mathematics and Computers in Simulation, 182 (2021), 211–233.
  • [3] L. Akinyemi, P. Veeresha, M. Senol, and H. Rezazadeh, An efficient technique for generalized conformable PochhammerChree models of longitudinal wave propagation of elastic rod, Indian Journal of Physics, (2022), 1–10.
  • [4] L. M. B. Alam and X. Jiang, Exact and explicit traveling wave solution to the time-fractional phi-four and (2+    1) dimensional CBS equations using the modified extended tanh-function method in mathematical physics, Partial Differential Equations in Applied Mathematics, 4 (2021), 1–11.
  • [5] M. N. Alam, I. Talib, O. Bazighifan, D. N. Chalishajar, and B. Almarri, An analytical technique implemented  in the fractional Clannish Random Walkers Parabolic equation with nonlinear physical phenomena, Mathematics, 9(8) (2021), 801.
  • [6] M. N. Alam and M. S. Osman, New structures for closed-form wave solutions for the dynamical equations model related to the ion sound and Langmuir waves, Communications in Theoretical Physics, 73(3) (2021), 035001.
  • [7] M. N. Alam and C. Tun, New solitary wave structures to the (2+ 1)-dimensional KD and KP equations with spatio-temporal dispersion, Journal of King Saud University-Science, 32(8) (2020), 3400–3409.
  • [8] M. N. Alam and C. Tun, Construction of soliton and multiple soliton solutions to the longitudinal wave motion equation in a magneto-electro-elastic circular rod and the Drinfeld-Sokolov-Wilson equation, Miskolc Mathematical Notes, 21(2) (2020), 545–561.
  • [9] M. N. Alam and X. Li, Exact traveling wave solutions to higher order nonlinear equations, Journal of Ocean Engineering and Science, 4(3) (2019), 276–288.
  • [10] F. Alizadeh, M. S. Hashemi, and A. H. Badali, Lie symmetries, exact solutions, and conservation laws of the non- linear time-fractional Benjamin-Ono equation, Computational Methods for Differential Equations, 10.(3) (2022), 608–616.
  • [11] E. A. Az-Zobi, Peakon and solitary wave solutions for the modified Fornberg-Whitham equation  using  simplest  equation method, International Journal of Mathematics and Computer Science, 14(3) (2019), 635–645.
  • [12] E. A. Az-Zobi, New kink solutions for the van der Waals p-system, Mathematical Methods in the Applied Sciences, 42(18), (2019), 6216–6226.
  • [13] F. Bouchaala, M. Y. Ali, J. Matsushima, Y. Bouzidi, M. S. Jouini, E. M.Takougang, and A. A. Mohamed, Estimation of Seismic Wave Attenuation from 3D Seismic Data: A Case Study of OBC Data Acquired  in an  Offshore Oilfield, Energies, 15(2) (2022), 534.
  • [14] F. Bouchaala, M. Y. Ali, J. Matsushima, Compressional and shear wave attenuations from walkway VSP and sonic data in an offshore Abu Dhabi oilfield, Comptes Rendus. Goscience, 353(1) (2021), 337–354.
  • [15] E. Bonyah, Z. Hammouch, and M. E. Koksal, Mathematical Modeling of Coronavirus Dynamics with Conformable Derivative in LiouvilleCaputo Sense, Journal of Mathematics, (2022), 2022.
  • [16] Y. Cenesiz and A. Kurt, New fractional complex transform for conformable fractional partial differential equations, Journal of Applied Mathematics, Statistics and Informatics, (2016), 41–47.
  • [17] R. Hilfer, Fractional diffusion based on Riemann-Liouville fractional  derivatives, The Journal of Physical Chem-  istry B, 104(16) (2000), 3914–3917.
  • [18] O. A. Ilhan, J. Manafian, H. M. Baskonus, and M. Lakestani, Solitary wave solitons to one model in the shallow water waves, The European Physical Journal Plus, 136(3) (2021), 337.
  • [19] M. R. Islam, Application of Exp  (  ϕ(ξ))-expansion  method  for  Tzitzeica  type  nonlinear  evolution  equations,  Journal for Foundations and Applications of Physics, 4(1) (2016), 8–18.
  • [20] F. Jarad, T. Abdeljawad, and Z. Hammouch, On a class of ordinary differential equations in the frame of Atan- ganaBaleanu fractional derivative, Chaos, Solitons & Fractals, 117 (2018), 16–20.
  • [21] N. Kadkhoda and H. Jafari. Analytical solutions of the GerdjikovIvanov equation by using exp (-ϕ(ξ))-expansion method, Optik, 139 (2017), 72–76.
  • [22] N. Kadkhoda, Application of Fan sub-equation method to complex nonlinear time fractional Maccari system, Mathematics and Computational Sciences, 3(2) (2022), 32–40.
  • [23] R. Khalil, M. Al Horani, A. Yousef, and M. Sababheh, A new definition of fractional derivative, Journal of computational and applied mathematics, 264 (2014), 65–70.
  • [24] M. E. Koksal, Stability analysis of fractional differential equations with unknown parameters, arXiv preprint arXiv:1709.05402, (2017).
  • [25] M. E. Koksal, Time and frequency responses of non-integer order RLC circuits, AIMS Mathematics, 4(1) (2019), 64–78.
  • [26] M. Lakestani, J. Manafian, A. R. Najafizadeh, and M. Partohaghighi, Some new soliton solutions for the nonlinear the fifth-order integrable equations, Computational Methods for Differential Equations, 10(2) (2022), 445–460.
  • [27] J. Manafian and M. Lakestani, Interaction among a lump, periodic waves, and kink solutions to the fractional generalized CBSBK equation, Mathematical Methods in the Applied Sciences, 44(1) (2021), 1052–1070.
  • [28] J. Matsushima, M. Y. Ali, and F. Bouchaala, Propagation of waves with a wide range of frequencies in digital core samples and dynamic strain anomaly detection: carbonate rock as a case study, Geophysical Journal International, 224(1) (2021), 340–354.
  • [29] M. Mirzazadeh, L. Akinyemi, M. Senol, and K. Hosseini, A variety of solitons to the sixth-order dispersive (3+ 1)-dimensional nonlinear time-fractional Schrodinger equation with cubic-quintic-septic nonlinearities, Optik, 241 (2021), 166318.
  • [30] K. S. Nisar, L. Akinyemi, M Inc, M. Senol, M. Mirzazadeh, A. Houwe, S. Abbagari, and H. Rezazadeh, New perturbed conformable Boussinesq-like equation: Soliton and other solutions, Results in Physics, 33 (2022), 105200.
  • [31] A. Ozkan and E. M. Ozkan, Exact solutions of the space time-fractional Klein-Gordon equation with cubic non- linearities using some methods, Computational Methods for Differential Equations, 10(3) (2022), 674–685.
  • [32] E. M. Ozkan and M. Akar, Analytical solutions of (2+1)-dimensional time conformable Schrodinger equation using improved sub-equation method, Optik, 267 (2022), 169660.
  • [33] J. M. Qiao, R. F. Zhang, R. X. Yue, H. Rezazadeh, and A. R. Seadawy, Three  types of periodic  solutions of  new (3+1)dimensional BoitiLeonMannaPempinelli equation via bilinear neural network method, Mathematical Methods in the Applied Sciences, 45(9) (2022): 5612–5621.
  • [34] H. Rahman, M. I. Asjad , N. Munawar, F. Parvaneh, T. Muhammad, A. A. Hamoud, H. Emadifar, F. K. Hamasalh, Azizi, and M. Khademi, Traveling wave solutions to the Boussinesq equation via Sardar sub-equation technique, AIMS Mathematics, 7(6) (2022), 11134–11149.
  • [35] A. Rani, A. Zulfiqar, J. Ahmad, and Q. M. U. Hassan, New soliton wave structures of fractional Gilson-Pickering equation using tanh-coth method and their applications, Results in Physics, 29 (2021), 104724.
  • [36] J. Sabiu, A. Jibril, and A. M. Gadu, New exact solution for the (3+1) conformable spacetime fractional modified Kortewegde-Vries equations via Sine-Cosine Method, Journal of Taibah University for Science, 13(1) (2019), 91–95.
  • [37] U. Sadiya, M. Inc, M. A. Arefin, and M. H. Uddin, Consistent traveling waves solutions to the non-linear time fractional KleinGordon, and Sine-Gordon equations through extended tanh-function approach, Journal of Taibah University for Science, 16(1) (2022), 594–607.
  • [38] M. Senol, Analytical and approximate solutions of  (2+1)-dimensional  time-fractional  Burgers-Kadomtsev-  Petviashvili equation, Communications in Theoretical Physics, 72(5) (2020), 055003.
  • [39] H. M. Susan and S. A. Ekhlass, The Exact Solution  of  Fractional  Coupled  EW  and  Coupled  MEW  Equations  Using Sine-Cosine Method, Journal of Physics: Conference Series,IOP Publishing, 1897(1) (2021).
  • [40] H. Wang, M. N. Alam, O. A. Ilhan, G. Singh, and J. Manafian, New complex wave structures to the complex Ginzburg-Landau model, AIMS Mathematics, 6(8) (2021), 8883–8894.
  • [41] A. M. Wazwaz, Painlev analysis  for  new  (3+1)-dimensional  BoitiLeonMannaPempinelli  equations  with  constant  and time-dependent coefficients, International Journal of Numerical Methods for Heat & Fluid Flow, 30(9) (2020), 4259–4266.
  • [42] J. Zhang, X. Wei, and Y. Lu, A generalized (G′/G)-expansion method and its applications, Physics Letters A, 372(20) (2008), 3653–3658.
  • [43] S. Zhang, J. L. Tong, and W. Wang, A generalized (G′/G)-expansion method for the mKdV equation with variable coefficients, Physics Letters A, 372(13) (2008), 2254–2257.